# SDR CA070528010

- Difficulty date: May 26, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 28,276 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) A FLIGHT ATTENDANT RECEIVED AN ELECTRIC SHOCK FROM THE WATER DISPENSER IN THE REAR GALLEY.  COFFEE MAKERS REMOVED, GALLEY WIRING INSPECTED AND CONTINUITY CHECK CARRIED OUT (L-4355954).  MORE IT TROUBLESHOOTING STEPS HAVE BEEN PROVIDED BUT NOT COMPLETED YET.  (TC NR 20070528010)
